Symptoms on 2 grains of NDT - to increase or decrease !! 😳🤔

Hi - I have felt really well for 8 months on armour, after years of Levo. I am now having symptoms and very unsure about my next step. I have been on 2 grains for at least 4 months and had bloods done 2 weeks ago.

TSH 0.15 (0.35 -4.7)

T4 7.7 (7.8-21)

T3 5 (3.8 -6)

I am now having symptons of fatigue/air hunger/aches/jittery/heartbeat aware/dizziness/headaches/numb limbs/dry eyes/hearing feels a bit muffled ....only a few!!lol😓

My pulse is between 65 -70, basal temp 36.6, weight is more on the stable to losing side then gaining. I am very confused if it's hyper/hypo My iron levels are good. Any advice and suggestions would be really welcome - my t4 is low so not sure what that indicates. So hopeful I can get back on track..I was feeling really well 😢..I see my endo on Thursday and not sure what his thoughts will be but the advice on here is such a help.

7 Replies

oldestnewest
  • Personally I think you're due an increase. FT4 is best at least halfway in range & FT3 in upper third usually, so both could do with a boost.

  • Itom, ignore FT4, it's often low when patients are taking T3 or NDT. TSH is low but FT3 is within range so there's room for a 1/4-1/2 grain increase. Thyroid levels dip during autumn/winter and some patients need slightly more replacement during those months.

    _______________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Thanks for taking the time to reply - i was thinking that I was over rather than under due to symptoms particularly jitter/heart beat/dry eyes...or is that associated as under It is interesting that you think i should increase.

    Would I not be be at risk of pooling if I increase ?

    From other's experience on here - Can such a small change in dose such as 1/4 grain make a huge difference in symptom relief ? - hoping!! xx

    THANK YOU FOR ANY HELP x

  • You say your iron levels are OK - low iron can cause palpitations/jitters too.

    Low levels of vital minerals can cause fatigue, but what jumped out at me was 'numbness/hearing' - could be low B12, 'aches/pain' - could be low Vit D (was for me and often reported by others) they all work together.

    It is also often reported that we need more hormone in the winter months - or perhaps we just need more sunshine and eat more hearty stews to keep warm?

    J :D

  • To se if your overactive hold ypur arms out forward and see if theres a faint tremor in your hands

    If there is then you are overmedicated and need to drop back a bit on your dose

    2 grains of thyroid s is not a high dose it all depends how sensitive you are to the t3 in it

  • unfortunately this is the same 'hold out your arms' test that I had for being Hypo before any treatment

    - we just shake - my asker added a piece of paper for added effect/proof...

  • Sounds like adrenal problems are lurking then

You may also like...